Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Semicontinuity of Kodaira dimension


Authors: D. Lieberman and E. Serenesi
Journal: Bull. Amer. Math. Soc. 81 (1975), 459-460
MSC (1970): Primary 14D15, 32G05
DOI: https://doi.org/10.1090/S0002-9904-1975-13784-0
MathSciNet review: 0372265
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Iitaka, Deformations of compact complex surfaces. II, J. Math. Soc. Japan 22 (1970), 247-261. MR 41 #6252. MR 261639
  • 2. S. Iitaka, On D-dimensions of algebraic varieties, J. Math. Soc. Japan 23 (1971), 356-373. MR 44 #2749. MR 285531
  • 3. D. Mumford, The canonical ring of an algebraic surface, Ann. of Math. (2) 76 (1962), 612-615. MR 141668
  • 4. K. Ueno, On Kodaira dimensions of certain algebraic varieties, Proc. Japan Acad. 47 (1971), 157-159. MR 45 #1911. MR 292829

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14D15, 32G05

Retrieve articles in all journals with MSC (1970): 14D15, 32G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13784-0

American Mathematical Society